# SDR TRAX200701101

- Difficulty date: July 25, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON GALLEY DAMAGED.    10-18-07    REMOVED DAMAGE. REPLACED WITH SERVICEABLE EMERGENCY EXIT SIGN PNBR9219-106 IAW CRJ AMM 33-51-00. PERFORMED OPS CHECK IAW CRJ AMM 33-51-00. OPS CHECK GOOD.
